# SDR 2008UALA04045

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 53,322 hours, 36,773 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKEOFF WARNING HORN SOUNDED.  RTFL.  REPLACED M991 AIR SENSING SQUAT SWITCH. PERFORMED TAKEOFF AURAL WARNING TEST. CHECKED OKAY.
